# SDR C2XA08SH034

- Difficulty date: February 21, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 13,852 hours, 10,609 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 14523918001
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE BAGGAGE DOOR WAS FOUND TO HAVE CORROSION AROUND NUT PLATE HOLES ON VARIOUS INTERNAL FRAMES.  MAINTENANCE PERFORMED DOUBLER REPAIRS TO THE AFFECTED AREAS IAW EXPRESSJET EC 5220-01028.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
